On estimating parameters of a progressively censored lognormal distribution
學年 103
學期 2
出版(發表)日期 2015-04-01
作品名稱 On estimating parameters of a progressively censored lognormal distribution
著者 Singh, S.; Tripathi, Y. M.; Wu, S.-J.
單位 淡江大學統計學系
出版者 Abingdon: Taylor & Francis
著錄名稱、卷期、頁數 Journal of Statistical Computation and Simulation 85(6), p.1071-1089
摘要 We consider the problem of making statistical inference on unknown parameters of a lognormal distribution under the assumption that samples are progressively censored. The maximum likelihood estimates (MLEs) are obtained by using the expectation-maximization algorithm. The observed and expected Fisher information matrices are provided as well. Approximate MLEs of unknown parameters are also obtained. Bayes and generalized estimates are derived under squared error loss function. We compute these estimates using Lindley's method as well as importance sampling method. Highest posterior density interval and asymptotic interval estimates are constructed for unknown parameters. A simulation study is conducted to compare proposed estimates. Further, a data set is analysed for illustrative purposes. Finally, optimal progressive censoring plans are discussed under different optimality criteria and results are presented.
語言 en
ISSN 0094-9655
期刊性質 國外
收錄於 SCI
通訊作者 Wu, S.-J.
國別 GBR
出版型式 ,電子版,紙本

機構典藏連結 ( http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/100144 )


SDGS 產業創新與基礎設施